MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.12.022
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 may 2018; lot 072776: (b)(4) items manufactured and released on 05 december 2007.Expiration date: 2012-10-31; no anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.Other device involved liner: cc e cc light flat pe liner ø 28 / e reference 01.26.2844stt (k103352); lot 060220: (b)(4) items manufactured and released on 18 april 2006.Expiration date: 2011-02-28; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs manager: partial hip revision surgery (stem, head and liner) occurred 10 years after primary cementless total hip arthroplasty.Radiographic image provided shows the presence of localized osteolytic lesions around the stem that looks slightly varus.Polyethylene wear is a common long-term finding, described and quantified in literature, when standard polyethylene liners are usedand and it could be a possible cause of this event.
 
Event or Problem Description
On (b)(6) 2018 we were informed that the surgeon will revise on (b)(6) a patient due to stem loosening and insert suspected wear.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7522298
Report Number3005180920-2018-00339
Device Sequence Number1862435
Product Code JDI
UDI-Device Identifier07630030802034
UDI-Public07630030802034
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Catalogue Number01.12.022
Device Lot Number072776
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR